# SDR UIEA2019051704225

- Difficulty date: May 17, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,199 hours, 16,874 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225130123
- Part serial: 1602
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"GCS" BUTTON ON WX RADAR WILL NOT STAY PRESS.( TRANSFER TO MDDR 111815 IAW DDG 34-43-01 DUE DATE 15 SEP-19.  LP 1015739 - M3: REMOVED AND REPLACED WXR CONTROL PANEL WITH REPAIRED UNIT.  OPS CHECK IS GOOD. REF 767 AMM 34-43-02.  THIS CLEARS DMI# 111815.  PLACARDS REMOVED. DISPATCH DP1540Z. )
